# SDR SWAA2015101344859

- Difficulty date: September 27, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 62,706 hours, 50,152 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FRAME SHEAR TIE CORRODED AT BS 500B, BETWEEN STRINGER 26L - 27L.  REPAIRED SHEAR TIE IAW SRM.
